| Model Number |
N/A |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported, "opened kit to find needle & catheter at a severe angle.It was not used on a patient, a bbraun catheter was pulled and used instead.When the safety was eventually activated the needle did not retract and the wire was sticking out the end of it." no other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent needle is confirmed; however, the exact cause is unknown.One photograph of a 20 g accucath ace was returned for evaluation.An initial visual observation of the photograph showed the needle of the device was bent near its base.The needle guard was observed to not be present on the device, and the safety mechanism was observed to not be activated.While the needle of the device was observed to be bent, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description